American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 104 found      Go to page: 1 2 3 4

[61] P. P. Saworotnow. Errata to: On a realization of a complemented algebra . Proc. Amer. Math. Soc. 16 (1965) 1417. MR 0184097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Bertram Walsh. Banach algebras of scalar-type elements . Proc. Amer. Math. Soc. 16 (1965) 1167-1170. MR 0187109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] T. P. Srinivasan and Ju-kwei Wang. On closed ideals of analytic functions . Proc. Amer. Math. Soc. 16 (1965) 49-52. MR 0170223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] H. S. Bear. A geometric characterization of Gleason parts . Proc. Amer. Math. Soc. 16 (1965) 407-412. MR 0181910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] B. R. Gelbaum. Tensor products over Banach algebras . Trans. Amer. Math. Soc. 118 (1965) 131-149. MR 0178371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Christopher Todd. Stone-Weierstrass theorems for the strict topology . Proc. Amer. Math. Soc. 16 (1965) 654-659. MR 0179645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] James Rovnyak. Ideals of square summable power series. II . Proc. Amer. Math. Soc. 16 (1965) 209-212. MR 0173143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Kenneth Hoffman and Hugo Rossi. Function theory and multiplicative linear functionals . Trans. Amer. Math. Soc. 116 (1965) 536-543. MR 0188822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] M. Henriksen and M. Jerison. The space of minimal prime ideals of a commutative ring . Trans. Amer. Math. Soc. 115 (1965) 110-130. MR 0194880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Don Deckard and Carl Pearcy. On algebraic closure in function algebras . Proc. Amer. Math. Soc. 15 (1964) 259-263. MR 0161171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] K. G. Johnson. $B(S,\,\Sigma )$ algebras . Proc. Amer. Math. Soc. 15 (1964) 247-251. MR 0159235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] A. Browder and J. Wermer. A method for constructing Dirichlet algebras . Proc. Amer. Math. Soc. 15 (1964) 546-552. MR 0165385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] D. J. Newman. Generators in $l\sb{1}$ . Trans. Amer. Math. Soc. 113 (1964) 393-396. MR 0170206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] John A. Lindberg. Factorization of polynomials over Banach algebras . Trans. Amer. Math. Soc. 112 (1964) 356-368. MR 0165381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] T. W. Gamelin. Restrictions of subspaces of $C(X)$ . Trans. Amer. Math. Soc. 112 (1964) 278-286. MR 0162132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] I. Glicksberg. Some uncomplemented function algebras . Trans. Amer. Math. Soc. 111 (1964) 121-137. MR 0161175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Donald R. Sherbert. The structure of ideals and point derivations in Banach algebras of Lipschitz functions . Trans. Amer. Math. Soc. 111 (1964) 240-272. MR 0161177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] S. Kantorovitz. Operation calculus in Banach algebras for algebra-valued functions . Trans. Amer. Math. Soc. 110 (1964) 519-537. MR 0159240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Parfeny P. Saworotnow. On a realization of a complemented algebra . Proc. Amer. Math. Soc. 15 (1964) 964-966. MR 0169076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Gabriel Stolzenberg. The maximal ideal space of the functions locally in a function algebra. . Proc. Amer. Math. Soc. 14 (1963) 342-345. MR 0146676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] G. A. Heuer and J. A. Lindberg. Algebraic extensions of continuous function algebras . Proc. Amer. Math. Soc. 14 (1963) 337-342. MR 0159244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] John A. Lindberg. On the completion of tractable normed algebras . Proc. Amer. Math. Soc. 14 (1963) 319-321. MR 0159243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] I. Glicksberg. Function algebras with closed restrictions . Proc. Amer. Math. Soc. 14 (1963) 158-161. MR 0143050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] T. P. Srinivasan and Ju-kwei Wang. On the maximality theorem of Wermer . Proc. Amer. Math. Soc. 14 (1963) 997-998. MR 0159242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] R. R. Phelps. Extreme positive operators and homomorphisms . Trans. Amer. Math. Soc. 108 (1963) 265-274. MR 0156224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Don Deckard and Carl Pearcy. On matrices over the ring of continuous complex valued functions on a Stonian space . Proc. Amer. Math. Soc. 14 (1963) 322-328. MR 0147926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] S. P. Lloyd. On extreme averaging operators . Proc. Amer. Math. Soc. 14 (1963) 305-310. MR 0159234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] D. J. Newman. Pseudo-uniform convexity in $H\sp{1}$ . Proc. Amer. Math. Soc. 14 (1963) 676-679. MR 0151834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] D. J. Newman, J. T. Schwartz and H. S. Shapiro. On generators of the Banach algebras $l\sb{1}$ and $L\sb{1}(0,\,\infty )$ . Trans. Amer. Math. Soc. 107 (1963) 466-484. MR 0150579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] K. G. Johnson. Algebras of Riemann integrable functions . Proc. Amer. Math. Soc. 13 (1962) 437-441. MR 0147901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 104 found      Go to page: 1 2 3 4